Central limit theorem for the functional of jump Markov process

In Nguyen Van Huu, Quan-Hoang Vuong & Tran Minh Ngoc (eds.), Báo cáo: Hội nghị toàn quốc lần thứ III “Xác suất - Thống kê: Nghiên cứu, ứng dụng và giảng dạy”. Ha Noi: Viện Toán học. pp. 34 (2005)
  Copy   BIBTEX

Abstract

Central limit theorem for the functional of jump Markov process. Nguyễn Văn Hữu, Vương Quân Hoàng và Trần Minh Ngọc. Báo cáo: Hội nghị toàn quốc lần thứ III “Xác suất - Thống kê: Nghiên cứu, ứng dụng và giảng dạy” (tr. 34). Ba Vì, Hà Tây, ngày 12-14 tháng 05 năm 2005. Viện Toán học / Trường Đại học Khoa học tự nhiên / Đại học Quốc gia Hà Nội

Links

PhilArchive

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A jump inversion theorem for the enumeration jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.
Jump Theorems for REA Operators.Alistair H. Lachlan & Xiaoding Yi - 1993 - Mathematical Logic Quarterly 39 (1):1-6.
More about uniform upper Bounds on ideals of Turing degrees.Harold T. Hodes - 1983 - Journal of Symbolic Logic 48 (2):441-457.
Indeterminism and the causal Markov condition.Daniel Steel - 2005 - British Journal for the Philosophy of Science 56 (1):3-26.
Topological framework for finite injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.
The jump operation for structure degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.

Analytics

Added to PP
2019-11-27

Downloads
527 (#36,608)

6 months
118 (#37,031)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references